loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Author: Denisa Diaconescu

Affiliation: University of Bucharest, Romania

ISBN: 978-989-8565-33-4

Keyword(s): Non-commutative Fuzzy Logic, psMTL Logic, Standard Semantics.

Related Ontology Subjects/Areas/Topics: Approximate Reasoning and Fuzzy Inference ; Artificial Intelligence ; Computational Intelligence ; Fuzzy Systems ; Mathematical Foundations: Fuzzy Set Theory and Fuzzy Logic ; Soft Computing

Abstract: In (Jenei and Montagna, 2003) was proved that the non-commutative psMTL logic introduced in (Hájek, 2003b) is the logic of left-continuous non-commutative t-norms or, equivalently, that the logic psMTL enjoys standard completeness. In the present paper we provide an alternative proof for the standard completeness theorem for the logic psMTL and we furthermore show that this result can be obtained also for finite theories.

PDF ImageFull Text

Download
Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 54.196.110.222

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Diaconescu D. (2012). Non-commutative Fuzzy Logic psMTL - An Alternative Proof for the Standard Completeness Theorem.In Proceedings of the 4th International Joint Conference on Computational Intelligence - Volume 1: FCTA, (IJCCI 2012) ISBN 978-989-8565-33-4, pages 350-356. DOI: 10.5220/0004151603500356

@conference{fcta12,
author={Denisa Diaconescu},
title={Non-commutative Fuzzy Logic psMTL - An Alternative Proof for the Standard Completeness Theorem},
booktitle={Proceedings of the 4th International Joint Conference on Computational Intelligence - Volume 1: FCTA, (IJCCI 2012)},
year={2012},
pages={350-356},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0004151603500356},
isbn={978-989-8565-33-4},
}

TY - CONF

JO - Proceedings of the 4th International Joint Conference on Computational Intelligence - Volume 1: FCTA, (IJCCI 2012)
TI - Non-commutative Fuzzy Logic psMTL - An Alternative Proof for the Standard Completeness Theorem
SN - 978-989-8565-33-4
AU - Diaconescu D.
PY - 2012
SP - 350
EP - 356
DO - 10.5220/0004151603500356

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.